# SDR MWEA011127

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Part number: 49122791
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FORWARD CARGO JAMB, LOWER TWO CARGO DOOR STOPS TO FOM.  --  MAINTENANCE FOUND FORWARD STOP TO BE CRACKED.  REMOVED AND REPLACED NEW STOP.
